Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 01, 2014, 08:36:24 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 640713
  • Total Topics: 48669
  • Online Today: 241
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: need some help...  (Read 974 times)

0 Members and 1 Guest are viewing this topic.

Offline tlv84

  • member
  • Posts: 2
need some help...
« on: July 18, 2011, 07:54:16 PM »
Hey all..
I'm new here and I have a few questions... answers will be appreciated:)

I was diagnosed in march 2010, and immediately began treatment because of low numbers (VL 240000, CD4 192).
I started with kaletra+truvada, but because of strong side effects, changed it to isentress+truvada. It all went good and I had no side effects at all... but in the last few months, I started to notice some skin problems:
my body skin feels weird and very itchy, facial skin seems to be a bit thicker and also feels a bit dry and... just weird. Another thing is my hair... it got very thin and dry...

Are there any people taking isentress and experienced these side effects? is it known for causing skin/hair problems?

Any information will help:) many thank... Yanaton!
P.S- English is not my native tongue, so sorry for any possible language mistakes:)

Offline james3000

  • Member
  • Posts: 140
Re: need some help...
« Reply #1 on: July 18, 2011, 08:04:39 PM »
I am on Isentress ( higher dose than normal) have not noticed any sort of skin problem and still have a full head of hair. No hair falling out I do put skin cream on my face.

Offline Billy B

  • Member
  • Posts: 374
Re: need some help...
« Reply #2 on: July 19, 2011, 05:02:43 PM »
Hey all..
I'm new here and I have a few questions... answers will be appreciated:)

I was diagnosed in march 2010, and immediately began treatment because of low numbers (VL 240000, CD4 192).
I started with kaletra+truvada, but because of strong side effects, changed it to isentress+truvada. It all went good and I had no side effects at all... but in the last few months, I started to notice some skin problems:
my body skin feels weird and very itchy, facial skin seems to be a bit thicker and also feels a bit dry and... just weird. Another thing is my hair... it got very thin and dry...

Are there any people taking isentress and experienced these side effects? is it known for causing skin/hair problems?

Any information will help:) many thank... Yanaton!
P.S- English is not my native tongue, so sorry for any possible language mistakes:)

Welcome and I hope you can find some help here. Skin problems are not uncommon with people who are + and may or may not be on meds. I am an older one taking Isentress & Truvada and have had some issues with dry skin especially on my lower legs. My IDS wasn't concerned and told me use moisturiser and to increase my water intake. These suggestions have helped with my problems.
Peace,
Billy

BTW your English is very good where do you live?




 
« Last Edit: July 19, 2011, 05:04:33 PM by Billy B »
VL 4420 CD4 340 CD4% 24   3/15/10 Started I&T
VL  UD   CD4 340 CD4% 26.5 05/13/10
VL  UD   CD4 360 CD4% 27.1 08/3/10
VL  UD   CD4 310 CD4% 28.4 11/22/10
VL  UD   CD4 420 CD4% 27.9 02/11/11
VL  UD   CD4 370 CD4% 26.4 06/08/11
VL  UD   CD4 360 CD4% 27.7 09/23/11
VL  UD   CD4 370 CD4% 28.3 01/20/12
VL  UD   CD4 430 CD4% 28.8 05/11/12
VL  UD   CD4 370 CD4% 28.1 09/07/12
VL  UD   CD4 390 CD4% 32.3 03/14/13

Offline tlv84

  • member
  • Posts: 2
Re: need some help...
« Reply #3 on: July 20, 2011, 06:04:22 AM »
In Israel Billy...
And thank u both for the quick replies:)

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.